Publication
Title
On the similarity solutions of the inhomogeneous nonlinear diffusion equation via symmetry method
Author
Language
English
Source (journal)
Journal of the Physical Society of Japan. - Tokyo, 1946, currens
Publication
Tokyo : 2004
ISSN
0031-9015 [print]
1347-4073 [online]
Volume/pages
73:1(2004), p. 42-48
ISI
000188595200011
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.05.2017
To cite this reference